# SDR SWAA051218

- Difficulty date: April 25, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 66,059 hours, 36,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN CORRODED BETWEEN BS 727C TO BS 907, STR 25L.  REPAIRED SKIN PER PAE ER.
